MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SQ-RX PULSE GENERATOR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

BOSTON SCIENTIFIC CORPORATION SQ-RX PULSE GENERATOR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number 1010
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the longevity for this device was 35% remaining in may, however today's longevity remaining was the same at 35%.There percent remaining had not decremented.Technical services advised the percent remaining may plateau at this time and is to be expected.Later, the device was successfully replaced with another.There were no additional adverse patient effects.This is considered a serious injury as surgical intervention was required.
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, the device was examined.Visual inspection noted no damage.The device was then exposed to simulated heart load conditions, and the defibrillation functions were tested.The device operated appropriately, according to its performance specifications with no interruptions in therapy output or programmer communication at the returned programmed settings.A series of electrical tests was also performed, and again, normal device function was observed.The device operated as designed.Engineering analysis using data downloaded from the memory at the time of the event, noted the previous battery longevities were estimated.The device has recently started to transition from estimated measurements to actual voltage measurements for longevity remaining.The device appears to be depleting normally.The evidence suggests that the longevity change was the result of a switch from estimated usage to actual (voltage) estimation methods.

Brand Name
SQ-RX PULSE GENERATOR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key17503996
Report Number2124215-2023-42872
Device Sequence Number2429690
Product Code LWS
UDI-Device Identifier00802526562808
UDI-Public00802526562808
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P110042/S000
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/07/2015
Device Model Number1010
Device Catalogue Number1010
Device Lot NumberA017092
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/17/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/10/2023
Initial Report FDA Received Date08/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age56 YR
Patient SexMale